Notre Dame Journal of Formal Logic

Connection structures.

Loredana Biacino and Giangiacomo Gerla

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 32, Number 2 (1991), 242-247.

Dates
First available: 27 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093635748

Zentralblatt MATH identifier
0749.06004

Mathematical Reviews number (MathSciNet)
MR1122997

Digital Object Identifier
doi:10.1305/ndjfl/1093635748

Subjects
Primary: 03G10: Lattices and related structures [See also 06Bxx]
Secondary: 03B60: Other nonclassical logic 03G05: Boolean algebras [See also 06Exx]

Citation

Biacino, Loredana; Gerla, Giangiacomo. Connection structures. Notre Dame Journal of Formal Logic 32 (1991), no. 2, 242--247. doi:10.1305/ndjfl/1093635748. http://projecteuclid.org/euclid.ndjfl/1093635748.


Export citation